Access count of this item: 130

Files in This Item:
File Description SizeFormat 
1442-9.pdf549.73 kBAdobe PDFView/Open
Title: Infinite games and set existence axioms (Proof Theory and Computation Theory)
Authors: MedSalem, MedYahya Ould
Tanaka, Kazuyuki
Author's alias: メドサレム, メドヤーヤ
田中, 一之
Issue Date: Jul-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1442
Start page: 115
End page: 121
URI: http://hdl.handle.net/2433/47579
Appears in Collections:Proof Theory and Computation Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.